Some time ago I posted about a bad reaction my husband had with 25mg Seroquel. He became almost paralyzed and unable to talk about half an hour after taking it. Of course, I attributed this reaction to the Seroquel and, in view of his disastrous experience with Risperdal, which was genuine, I was terrified.
But even without Seroquel he was showing these episodes of 'freezing' and dysarthria seemingly unrelated to any medication, time of day or any other condition. So....I reported this to his doctor and he suggested we try the Seroquel again--in the evening, not at bedtime, to gauge the effects. He had no visible effect! OK--so where we're at now: He takes 50mg Seroquel at bedtime and seems to sleep better, though not longer, and, most importantly, his hallucinations have decreased markedly. No effect on his delusions.
I feel sheepish about the alarm over Seroquel since posting it and I've posted this on the caregiver's forum, too.